Next Article in Journal
Stability and Bifurcation of a Delayed Time-Fractional Order Business Cycle Model with a General Liquidity Preference Function and Investment Function
Next Article in Special Issue
Stability Results for a Coupled System of Impulsive Fractional Differential Equations
Previous Article in Journal
Viscosity Methods and Split Common Fixed Point Problems for Demicontractive Mappings
Previous Article in Special Issue
Some Estimates for Generalized Riemann-Liouville Fractional Integrals of Exponentially Convex Functions and Their Applications

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 845

Article: Hermite–Hadamard-Type Inequalities for Convex Functions via the Fractional Integrals with Exponential Kernel
Authors: by , and
Link: https://www.mdpi.com/2227-7390/7/9/845

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop